# SDR DALA2024092409376

- Difficulty date: September 21, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N848DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31959
- Aircraft time: 27,942 hours, 10,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0570171) CORROSION ON FWD CARGO LH Z CHANNEL FROM STA 500A TO STA 500L WL 158. REMOVED, FABRICATED REPAIR PARTS AND INSTALLED L/H ZEE CHANNEL REPAIR PARTS ON FWD CARGO COMP. IAW B737-900 SRM 51-40-02-0G, SRM 53-00-53-2R-5 AND BOEING DWG# 143A7500.
